# SDR DALA2020112303813

- Difficulty date: November 21, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 61,838 hours, 20,032 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LATCH ASSEMBLY INOPERATIVE.  CORRECTIVE ACTION: LATCH ASSEMBLY REPLACED.  SYSTEM OPERATION IS NORMAL.
